MDJunction - People Helping People
 
Ask a Question
05/15/2009 11:44 AM

Feeling down yet manic at same time.

wandering

I have a really bad feeling with my dad. He had a stroke and has endocarditis. That is an infection to the lining of the heart. I just have this feeling like something bad is going to happened. At the same time I am functioning with little sleep , have the racing thoughts, and being creative with my crafts, feeling like I'm the best teacher, etc. When will it ever stop? I just want one emotion at a time.
Reply

05/15/2009 12:01 PM
zinnia
zinniaPosts: 3990
VIP Member

it sounds like you're in a mixed state-when you feel depressed but still have the bad symptoms of mania like racing thoughts and anxious feelings and energy. i hate those the very worst. it's an awful feeling. i was happening to me a couple of weeks ago and i finally called my pdoc and he adjusted my meds and that worked. give your doctor and call and see what they can do. i know how miserable it feels and it's really hard to get out of it on your own. peace and i'm here to talk if you need to.

05/15/2009 12:27 PM
neondreams
neondreams  
Posts: 7297
VIP Member

wandering,

I agree with z. It sounds like you're experiencing a mixed episode. I was in a mixed state last week and my pdoc increased my Klonopin to help reduce my mania and anxiety. I felt considerably better within hours of taking it as prescribed. I would recommend that you call your pdoc so that your meds can be tweaked accordingly.


05/15/2009 04:19 PM
wandering

I see my pdoc next week. I hope I get something to help. It is really hard dealing with this while my dad is so ill. Thank you for answering.

Post edited by: wandering, at: 05/15/2009 04:19 PM


05/15/2009 04:29 PM
neondreams
neondreams  
Posts: 7297
VIP Member

wandering,

If you feel you can't wait that long to see your pdoc, ask for an earlier appointment. Be sure to mention that you're bipolar and currently in a mixed state.

Post edited by: neondreams, at: 05/15/2009 04:30 PM


05/16/2009 10:00 PM
wandering

I will make it until wed. when I see my pdoc. I am thinkng adjustments need to be made. I am on just the lithium but I think I need the klonopin to stop the cycling and help with the anxiety. My tdoc agrees with me. Fingers crossed pdoc agrees.

05/17/2009 01:08 AM
neondreams
neondreams  
Posts: 7297
VIP Member

wandering,

I take Klonopin to help control my rapid cycling and it works like a charm. If your pdoc agrees to add it to your regimen, I hope you have similar success.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved